# SDR ASAA2017101722230

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 15,826 hours, 5,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON THE NR 1 GALLEY ADJACENT TO R1 DOOR HAS BROKEN LENS.  ACFT GROUNDED.  REMOVED AND REPLACED THE LENS AND TESTED THE LIGHT ASSEMBLY IAW AMM 33-51-01-960-801.  OPS NORMAL.
